# SDR UPS02838978

- Difficulty date: July 20, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R-1 DOOR UPPER FWD CORNER HAS A REPAIR THAT DOES NOT CONFORM TO THE SRM AT STA 160 AT LONG 11R.  REMOVED DOUBLER, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-2-0 FIG 14.
